Alert archive / Indiana / Frost Advisories in 2020

Frost Advisory 1, NWS Indianapolis, IN

April 10, 202039 counties in Indiana

NWS Indianapolis, IN issued this frost advisory at Apr 10, 2020, 3:33 AM EDT for 39 counties in Indiana. It took effect at Apr 11, 2020, 2:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2020, 3:33 AM EDT (07:33 UTC)
In effect from
Apr 11, 2020, 2:00 AM EDT
Expired
Apr 11, 2020, 6:17 AM EDT
In force
4 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2020-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2020-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1966 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

533 
WWUS73 KIND 100733
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
333 AM EDT Fri Apr 10 2020

INZ021-028>031-035>049-051>057-060>065-067>072-101545-
/O.NEW.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/
/O.CON.KIND.FZ.W.0001.000000T0000Z-200410T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
333 AM EDT Fri Apr 10 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

The National Weather Service in Indianapolis has issued a Frost
Advisory, which is in effect from 2 AM to 9 AM EDT Saturday. 

* WHAT...Sub-freezing temperatures as low as 31 expected this
  morning. Low temperatures of 33 to 37 degrees expected Saturday
  morning with light winds.

* WHERE...all of central Indiana. 

* WHEN...Freeze through 9 AM EDT this morning. Frost Advisory 2 AM
  to 9 AM EDT Saturday.

* Impacts...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

A Frost Advisory means that widespread frost is expected.
Sensitive outdoor plants may be killed if left uncovered.

&&

$$
CP
5 follow-up statements
878 
WWUS73 KIND 101252
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
852 AM EDT Fri Apr 10 2020

INZ021-028>031-035>049-051>057-060>065-067>072-110000-
/O.EXP.KIND.FZ.W.0001.000000T0000Z-200410T1300Z/
/O.CON.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
852 AM EDT Fri Apr 10 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...All of central Indiana.

* WHEN... Frost Advisory 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
020 
WWUS73 KIND 101915
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
315 PM EDT Fri Apr 10 2020

INZ021-028>031-035>049-051>057-060>065-067>072-110915-
/O.CON.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
315 PM EDT Fri Apr 10 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...All of central Indiana.

* WHEN... Frost Advisory 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
304 
WWUS73 KIND 110217
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1017 PM EDT Fri Apr 10 2020

INZ021-028>031-035>049-051>057-060>065-067>072-111030-
/O.CON.KIND.FR.Y.0001.200411T0600Z-200411T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, 
Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, 
Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, 
Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, 
Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, 
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, 
Bedford, Mitchell, Seymour, Brownstown, and North Vernon
1017 PM EDT Fri Apr 10 2020

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...All of central Indiana.

* WHEN... Frost Advisory 2 AM to 9 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
432 
WWUS73 KIND 110809
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
409 AM EDT Sat Apr 11 2020

INZ021-028>031-035>039-043>047-051>055-060>063-067>070-110915-
/O.CAN.KIND.FR.Y.0001.000000T0000Z-200411T1300Z/
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion-
Vigo-Clay-Owen-Morgan-Johnson-Sullivan-Greene-Monroe-Brown-Knox-
Daviess-Martin-Lawrence-
Including the cities of Delphi, Flora, Williamsport, 
West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, 
Attica, Covington, Veedersburg, Crawfordsville, Lebanon, 
Zionsville, Tipton, Fishers, Carmel, Noblesville, Clinton, 
Newport, Rockville, Greencastle, Plainfield, Brownsburg, 
Danville, Indianapolis, Terre Haute, Brazil, Clay City, Spencer, 
Martinsville, Mooresville, Greenwood, Franklin, Sullivan, Linton,
Bloomfield, Bloomington, Nashville, Vincennes, Washington, 
Loogootee, Shoals, Bedford, and Mitchell
409 AM EDT Sat Apr 11 2020

...FROST ADVISORY IS CANCELLED...

Clouds moving in from the west will continue to keep temperatures
from dropping into the low to mid 30s and thus will prevent frost
formation.

$$

INZ040>042-048-049-056-057-064-065-071-072-111300-
/O.CON.KIND.FR.Y.0001.000000T0000Z-200411T1300Z/
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-Jackson-Jennings-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus, 
Greensburg, Seymour, Brownstown, and North Vernon
409 AM EDT Sat Apr 11 2020

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...Portions of east central, south central and southeast 
  Indiana.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/ind
997 
WWUS73 KIND 111017
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
617 AM EDT Sat Apr 11 2020

INZ040>042-048-049-056-057-064-065-071-072-111130-
/O.CAN.KIND.FR.Y.0001.000000T0000Z-200411T1300Z/
Madison-Delaware-Randolph-Hancock-Henry-Shelby-Rush-Bartholomew-
Decatur-Jackson-Jennings-
Including the cities of Anderson, Muncie, Winchester, Greenfield,
Cumberland, New Castle, Shelbyville, Rushville, Columbus, 
Greensburg, Seymour, Brownstown, and North Vernon
617 AM EDT Sat Apr 11 2020

...FROST ADVISORY IS CANCELLED...

Clouds have warmed temperatures and put an end to frost potential.

$$

For more information from the National Weather Service visit
https://weather.gov/ind

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this frost advisory went out at Apr 10, 12:36 AM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 10, 12:36 AM EDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1236 AM EDT Fri Apr 10 2020

.UPDATE...
The AVIATION Section has been updated below.

&&

.SYNOPSIS...
Issued at 313 PM EDT Thu Apr 9 2020

Isolated to scattered showers will move over central Indiana with
some graupel possible during the afternoon hours with gusty winds in
excess of 40 mph.  These winds will weaken tonight with clearing
skies and chilly temperatures moving forward.  The potential is
there for a freeze Friday night as well as times next week. Next
major chance for precipitation is early next week as a strong low
pressure system brings rain and a few thunderstorms to the area with
relatively cool and dry weather towards the middle of the week.

&&

.NEAR TERM /Tonight/...

Issued at 313 PM EDT Thu Apr 9 2020

Primary focus will be on tracking the temperatures tonight and the
potential for a freeze. The gusty winds that impacted central
Indiana today will gradually weaken through the night as the strong
pressure gradients weaken and an inversion limits mixing. Skies will
clear over the course of the night and allow for efficient
radiational cooling that will bring temperatures into the low 30s.
Confidence in lows is not ideal, but high enough to warrant a freeze
warning at this time.  Temperatures look to fall right around 31 to
33 for several hours which will cause problems with sensitive
vegetation. Winds will generally be out of the northwest at 10 to 15
mph withs gusts to 20 mph at times.

&&

.SHORT TERM /Friday through Sunday/...

Issued at 313 PM EDT Thu Apr 9 2020

The period will begin quiet and cool and end fairly active.  Strong
surface ridging will be in place tomorrow into Saturday as the upper
level low pressure system that brought significant weather to
central Indiana Wednesday and Thursday continues to move east. Areas
of frost are likely Friday night as temperatures drop into the low
to mid 30s and winds continue to weaken.  Highest confidence
currently is across the eastern counties where cloud cover is
expected to be lowest and radiational cooling maximized.  Frost
advisories may be needed, but confidence remains too low for a
headline in this package.

Dry weather continues into Saturday with clouds gradually on the
increase ahead of the strong upper level low pressure system that
will impact the area Sunday and Monday. Chances for precipitation
begin as early as Saturday night with higher confidence for rain
during the day Sunday. Isolated to scattered thunderstorms are
possible as well with some signals for sufficient lapse rates and
CAPE.

High temperatures are expected to reach into upper 40s to low 50s on
Friday and then the mid 50s to low 60s Saturday and Sunday. Lows
will fall into the low to mid 30s Friday night and the mid to upper
40s on Saturday night.

&&

.LONG TERM /Sunday Night through Thursday/...

Issued at 313 PM EDT Thu Apr 9 2020

Longwave pattern in the late weekend into Monday continues to show
a robust shortwave developing and lifting northeast through the
Ohio River Valley. Abundant moisture appears to be associated with
this system as it approaches the region; however, still some
degree of uncertainty remains on timing and placement. Then the
500mb trough axis pivots across the Mid-Missouri Valley, and
remains over the Ohio Valley through early next week. This will
support a quasi-northwest flow and maintains sub-seasonal with
highs next week trending back towards the upper 40s to middle 50s,
and overnight lows falling into the lower to middle 30s.

&&

.AVIATION /Discussion for 10/06Z TAF Issuance/...
Issued at 1232 AM EDT Fri Apr 10 2020

Winds will continue to be gusty from the northwest around 20kt,
but this will steadily decrease as the overnight hours progress.
High pressure building in will continue to erode the stratus
layer, with FEW/SCT cloud decks lingering overnight and into
daybreak Friday. Expect VFR conds to prevail through the remainder
of the valid TAF.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
Freeze Warning until 9 AM EDT this morning for INZ021-028>031-
035>049-051>057-060>065-067>072.

&&

SYNOPSIS...White
NEAR TERM...White
SHORT TERM...White
LONG TERM....Beach
AVIATION...Beach
Hazardous weather outlook, Apr 9, 8:22 PM EDT, 7 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
822 PM EDT Thu Apr 9 2020

INZ021-028>031-035>049-051>057-060>065-067>072-110030-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport,
Rockville, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute,
Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood,
Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield,
Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington,
Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown,
and North Vernon
822 PM EDT Thu Apr 9 2020

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Outlook: Sub-freezing temperatures tonight.

Hazards: Temperatures below 32 degrees expected tonight.

Timing: Temperatures will steadily radiate overnight, reaching sub-
freezing temperatures by early Friday morning.

Discussion: Winds will diminish tonight. Temperatures will dip to at
or below freezing tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Outlook: Thunderstorms are possible over all or parts of the area
Saturday night through Sunday night.

Discussion: Frost and freeze concerns will be around Friday night as
well as early next week. A low pressure system could bring a few
thunderstorms Saturday night through Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Local storm report, Apr 9, 10:10 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1010 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND DMG     1 N PLAINFIELD          39.71N 86.39W
04/08/2020                   HENDRICKS          IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            N PLAINFIELD. REPORT FROM MPING: TREES
            UPROOTED OR SNAPPED; ROOF BLOWN OFF.

&&

KH
Local storm report, Apr 9, 10:19 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 PM     TSTM WND GST     4 E SILVERVILLE         38.86N 86.59W
04/08/2020  M77 MPH          LAWRENCE           IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND GST REPORT FROM 4
            E SILVERVILLE. SIGNIFICANT DAMAGE IN
            FAYETTEVILLE. POWER LINES ARE DOWN, ROOFS
            BADLY DAMAGED, AND LARGE TREES ARE DOWN.
            METAL CHIMNEY AT THE INDIAN CREEK VOLUNTEER
            FIRE DEPARTMENT IS BENT. PERSONAL WEATHER
            STATION RECORDED 77 MPH WINDS.

&&

KH
Local storm report, Apr 9, 10:20 PM EDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1020 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND DMG     1 NW BEECH GROVE        39.73N 86.10W
04/08/2020                   MARION             IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            NW BEECH GROVE. REPORT FROM MPING: 1-INCH
            TREE LIMBS BROKEN; SHINGLES BLOWN OFF.

&&

KH
Local storm report, Apr 9, 10:21 PM EDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1021 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     4 SE CLAYTON            39.64N 86.48W
04/08/2020                   HENDRICKS          IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            SE CLAYTON. REPORT FROM MPING: 3-INCH TREE
            LIMBS BROKEN; POWER POLES BROKEN.

&&

KH
Local storm report, Apr 9, 10:22 PM EDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1022 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0857 PM     TSTM WND DMG     5 W GREENWOOD           39.61N 86.21W
04/08/2020                   JOHNSON            IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 5
            W GREENWOOD. REPORT FROM MPING: 1-INCH TREE
            LIMBS BROKEN; SHINGLES BLOWN OFF.

&&

KH
Local storm report, Apr 9, 10:24 PM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1024 PM EDT THU APR 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0847 PM     TSTM WND DMG     2 W FORTVILLE           39.93N 85.88W
04/08/2020                   HAMILTON           IN   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
            W FORTVILLE. REPORT FROM MPING: 1-INCH TREE
            LIMBS BROKEN; SHINGLES BLOWN OFF.

&&

KH

Nearby

Frost Advisories in Indiana, 2020Every frost advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.